Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Foot has become sense-less causing restricted movements, use stick for walking, advised surgery on no improvement with medicines. Suggestion?

Dear Sir, I am Pijush Kanti Nag. My Hospital No. 0000 F. I am a patient of Dr. Kenny David whom I met on 16.08.2012 due to my problem with left leg, mainly foot which has become sense-less causing restricted movements and I am to use walking stick. I am aged about 61 + years. Dr. David being a kind hearted Doctor very sympathetically examined all the medical documents like MRI , Ex-ray, etc. and prescribed medicines like ETOVA 400, Neurobion , tryptotomer 10mg and I am taking those medicine on regular basis but with no result. On the other hand my right leg is going to be effected day by day. Respected Dr. Kenny David told me that if the medicines do not to cure my problems then he will go for surgery. Please tell me what am I to do now. thanks.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The gradually increasing numbness in your feet is likely to be due to nerve compression symptoms due to a degenerative disc disease. The progressively increasing muscle weakness is worrisome. Surgical option needs to be considered.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor